# SDR ABXA010615

- Difficulty date: November 29, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 39,410 hours, 34,970 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Condition: Worn
- Location: Throttle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI INTO GATE, THE NR 2 THRUST REVERSER DEPLOYED UNCOMMANDED, WOULD NOT STOW.  DFDR DATA WAS REVIEWED AND THE DATA SHOWED THAT THE REVERSER DID NOT STOW AFTER LANDING.  THE THROTTLE MICROSWITCH PACK WAS FOUND WORN WHICH PREVENTED THE THRUST REVERSER FROM STOWING AFTER LANDING.  MICROSWITCH PACK WAS REPLACED IAW DC-9 MM.  OPS CHECKED GOOD.
